BibTeX record journals/jco/ZhouZWX14

download as .bib file

@article{DBLP:journals/jco/ZhouZWX14,
  author    = {Jiao Zhou and
               Zhao Zhang and
               Weili Wu and
               Kai Xing},
  title     = {A greedy algorithm for the fault-tolerant connected dominating set
               in a general graph},
  journal   = {J. Comb. Optim.},
  volume    = {28},
  number    = {1},
  pages     = {310--319},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10878-013-9638-4},
  doi       = {10.1007/s10878-013-9638-4},
  timestamp = {Tue, 12 Sep 2017 09:52:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/ZhouZWX14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics